# SDR USAA2012062200012

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,201 hours, 21,048 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM QUANTITY.  REMOVED AND REPLACED MLG DOOR JOINT ASSY - SWIVEL & HYDRAULIC HOSE ASSY FOR LEFT MLG DOOR ACTUATOR PER AMM 32-31-38-000-001-A.  NO LEAKS NOTED.
